Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Homology in varieties of groups. III

Author: C. R. Leedham-Green
Journal: Trans. Amer. Math. Soc. 162 (1971), 27-33
MSC: Primary 20.50; Secondary 18.00
Part I: Trans. Amer. Math. Soc. (1971), 1-14
Part II: Trans. Amer. Math. Soc. (1971), 15-25
MathSciNet review: 0284510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A spectral sequence is used to calculate approximately the homology groups $ {\mathfrak{B}_2}(\Pi ,Z)$ as defined in the first paper in this series, for $ \Pi $ a finitely generated abelian group and $ \mathfrak{B}$ the variety of all nilpotent groups of class at most c.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.50, 18.00

Retrieve articles in all journals with MSC: 20.50, 18.00

Additional Information

PII: S 0002-9947(1971)0284510-2
Keywords: Homology in varieties of groups
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia